# SDR DHL9980762C

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT LOWER CARGO COMPT FS 1350 AND LONG 31L/32L AREA WITH BULGING CORROSION.  CUT OUT DAMAGED SECTION OF SKIN PER EO 18R5331086.  N/R 955
